# SDR AALA20070400

- Difficulty date: February 25, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 14057
- Condition: Inoperative
- Location: Fuel Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT - DURING CLIMB, RECEIVE ENGINE FUEL VALVE RT NR 4 EICAS MESSAGE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED SPAR RT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
